# SDR DALA2024090908847

- Difficulty date: September 7, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 76,880 hours, 31,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5634931) ROWS 11-15 EEPLS INOP. REMOVED AND REPLACED ASSOCIATED BATTERY IN REF B737 AMM 33-51. OPS CHECK GOOD AT THIS TIME.
